Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Parabolic systems: the $ {\rm GF}(3)$-case


Author: Thomas Meixner
Journal: Trans. Amer. Math. Soc. 338 (1993), 615-637
MSC: Primary 20E42; Secondary 20F32, 51B25
MathSciNet review: 1100697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Parabolic systems defined over $ GF(q)$ have been classified by Timmesfeld for $ q \geq 4$ and by Stroth for $ q = 2$ (see references). We deal with the case $ q = 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20E42, 20F32, 51B25

Retrieve articles in all journals with MSC: 20E42, 20F32, 51B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1100697-8
PII: S 0002-9947(1993)1100697-8
Article copyright: © Copyright 1993 American Mathematical Society